MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIGMARP STB TB IN 6 10.0; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US PFC SIGMARP STB TB IN 6 10.0; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 96-2161
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address severe synovitis with no associated infection nor implant loosening.Doi: (b)(6) 2009; dor: (b)(6) 2020; (left knee).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> the received device was forwarded to commercialized product development for evaluation.Review of the received device was unable to confirm the reported event, however, visual inspection of the device identified polywear.The investigation did not establish that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFC SIGMARP STB TB IN 6 10.0
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9633177
Report Number1818910-2020-03047
Device Sequence Number2535717
Product Code NJL
UDI-Device Identifier10603295241508
UDI-Public10603295241508
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-2161
Device Catalogue Number962161
Device Lot Number2452371
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2020
Initial Date Received by Manufacturer 01/14/2020
Supplement Date Received by Manufacturer02/27/2020
Initial Report FDA Received Date01/27/2020
Supplement Report FDA Received Date02/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR